# SDR SWIA201540873

- Difficulty date: February 28, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FWD EDGE MEMBER HAS 1 EA PILOT HOLE THAT DOES NOT LINE UP WITH EXISTING PAX DOOR INNER SKIN.  PILOT HOLE IS MOST FWD HOLE ON EDGE MEMBER FLANGE.  C-CHECK, PERFORMED CUT OUT FOR PAX DOOR EDGE MEMBER ON FWD END, PERFORMED NDT NO DEFECTS, FABRICATED AND INSTALLED REPAIR ANGLE AND REPAIR FILLER USING MATERIAL PN 2024T3, .040" IAW REO.
